# SDR SWAA2022111463084

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY BS 727A-767, RBL 21.  REMOVED CORROSION ON SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR 4A FIG 103 DETAIL E.  REPLACED PART IAW SRM 51-10-02 PAR 9. FABRICATED, LOCATED, AND DRILLED NEW SIDEWALL SUPPORT IAW SRM 51-40-05 AND DWG 146A7502 REV-.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER. IAW SRM 51-20-01.   ASSEMBLED FLOOR TO SIDE WALL SUPPORT IAW SRM 51-40-02,  SRM 51-40-10; DWG 146A7502 REV- .
